# SDR ASAA2012062092381

- Difficulty date: June 2, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 33,425 hours, 12,901 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DOOR BUMPER WITH GOUGE ON FWD CARGO DOOR HANDLE HOUSING.  DAMAGE MEASURES GREATER THEN .050 DAMAGE IS BEYOND ALLOWABLE EA LIMITS.  ACFT GROUNDED.  REMOVED CARGO DOOR HANDLE. R & R HANDLE HOUSING IAW DWG 143A6110.  REINSTALLED FWD CARGO DOOR HANDLE REF MM 52-31-14-400-801.
